# SDR DALA2019090905269

- Difficulty date: September 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1261274) LATE FINDING: CORROSION ON FLOOR STRINGER STA 1470 BTW RBL 16.10 TO LBL 16.10 AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2/ OUT OF LIMITS. FLOOR STRINGER STA 1470 BTW RBL 16.10 TO LBL 10.45 WERE REPAIRED PER SRM 53-00-53 REPAIR 1. BUT LBL 16.10 WAS ATTENDED BY THE NRC 555 LOG PAGE 1259316.
